# SDR AU971380

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 3411 · Pitot/Static System
- Part: Pipe
- Condition: Disconnected
- Location: Pitot/Static Sys
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) CENTRE AIR DATA COMPUTER (ADC) PITOT/STATIC LINES DISCONNECTED.
